# SDR CALA2025062305813

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 76,427 hours, 28,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410023
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) MAIN CABIN FWD WET AREA, MACHINED INTERCOSTAL FROM STA 344-360 BL 0 HAS 2EA POSSIBLE CRACKS IN UPPER FLANGE AT FLOOR PANEL ATTACH HOLES.   REMOVED AND REPLACED MACHINED INTERCOSTAL  IAW DWG NO. 141A540010 REV B AND SRM 51-40-02.
